# SDR USAA2011072000003

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 92,830 hours, 18,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - LT AND RT OVERWING HATCH EXIT LIGHTS INOP.  FOUND M1209 EMERGENCY LTS PWR SUPPLY SHORTED.  REMOVED AND REPLACED M1209 EMERGENCY LIGHTS POWER SUPPLY.
